# SDR ABXA050216

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 46,192 hours, 37,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 62485
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EMERGENCY LIGHTING SYSTEM INOPERATIVE (SPARE BATTERY).  REMOVED AND REPLACED EMERGENCY LIGHT SPARE BATTERY PACK.  OPS CHECKED GOOD IAW B767 MM 33-56-35.
